# SDR WRNA200600021

- Difficulty date: January 28, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N821SC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 211
- Aircraft time: 50,653 hours, 20,839 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Damaged
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, DAMAGE WAS FOUND ON RT WING NR 3 SLAT INBOARD END AT RIB 3 LEADING EDGE.  REPAIRED PER AVBORNE REPAIR REFERENCE 25599-8-01-06, (AIRBUS TECHNICAL DISPOSITION #FOK/036/2006) CUT OUT DAMAGED AREA, MODIFIED NOSE RIB 3, MANUFACTURED AND INSTALLED REPAIR PARTS (SKIN INSERT, BUTT PLATES, NOSE RIB REPAIR ANGLE AND SHIM) AND INSTALLED MODIFIED NOSE RIB.  APPLIED TOP COAT AND RESTORED ORIGINAL PAINT SCHEME.
